Case Report : Erlotinib Induced Trichomegaly of the Eyelashes
분야
의약학 > 내과학
저자
( Sang Hoon Jeon ) , ( Jeong Seon Ryu ) , ( Gwang Seong Choi ) , ( Jung Soo Kim ) , ( Hea Yoon Kwon ) , ( Min Su Kim ) , ( Hae Seong Nam ) , ( Jae Hwa Cho ) , ( Seung Min Kwak ) , ( Hong Lyeol Lee ) , ( Hyun Jung Kim ) , ( Geun Jeong Hong )
발행기관
대한결핵 및 호흡기학회
간행물정보
Tuberculosis and Respiratory Diseases 2013년, 제74권 제1호, 37~40페이지(총4페이지)
파일형식
0y909711.pdf [무료 PDF 뷰어 다운로드]
  • ※ 본 자료는 참고용 논문으로 수정 및 텍스트 복사가 되지 않습니다.
  • 구매가격
    1,000원
    적립금
    30원 (구매자료 3% 적립)
    이메일 발송  스크랩 하기
    자료 다운로드  네이버 로그인
    영문초록
    Epithelial growth factor receptor (EGFR) tyrosine kinase inhibitors (TKIs) have been widely used for non-small-cell lung cancer patients. Its untoward cutaneous effects are largely well known and developed in many patients treated with EGFR TKIs. However trichomegaly of eyelash is rarely reported. Although trichomegaly is not a drug-limiting side effect, it could be troublesome of continuing the treatment because of cosmetic issue or eyeball irritation by long eyelashes. Therefore clinicians are needed to pay attention to this uncommon effect. We herein describe erlotinib induced trichomegaly of eyelashes in a woman with adenocarcinoma of the lung.
    사업자등록번호 220-87-87785 대표.신현웅 주소.서울시 서초구 방배로10길 18, 402호 대표전화.070-8809-9397
    개인정보책임자.박정아 통신판매업신고번호 제2017-서울서초-1765호 이메일 help@reportshop.co.kr
    copyright (c) 2009 happynlife. steel All reserved.